# SDR ABXA2022101108109

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 108,484 hours, 31,535 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: ABXW2001
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENG DUCT PRESS FLUCTUATES WITH ENG RUNNING AND BLEED AIR SW ON. SECONDARY INDICATIONS ON CABIN ALT, RATE, AND DIFF GAGES. CREW ELECTED TO DIVERT INTO CVG. LANDING WITH OUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND R/H AIR CYCLE MACHINE HAS LEAK AT AIR BEARING HOUSING. REMOVED AND REPLACED R/H AIR CYCLE MACHINE IAW B767 AMM 21-51-03. OPS CHECK AND LEAK CHECK GOOD. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
